<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 50, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1415—1763
The function analytic in the exterior of a disc and its application to periodic complex oscillation
Zong-Xuan Chen and Shi-An Gao
MSC numbers : 30D35
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1415—1432
Morphic property of a quotient ring over polynomial ring
Kai Long, Qichuan Wang, and Lianggui Feng
MSC numbers : 16E50, 13F20, 16U99
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1433—1439
Note on the ground states of two-component Bose-Einstein condensates with an internal atomic Josephson junction
Zhongxue L\"{u} and Zuhan Liu
MSC numbers : 35Q55, 49J45
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1441—1450
On some new theorems on multipliers in harmonic function spaces in higher dimension II
Milo\v s Arsenovi\' c and Romi F. Shamoyan
MSC numbers : Primary 30H20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1451—1469
On entire solutions of nonlinear difference-differential equations
Songmin Wang and Sheng Li
MSC numbers : 39B32, 34M05, 30D35
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1471—1479
Some properties of evolution algebras
L. M. Camacho, J. R. G\'omez, B. A. Omirov, and R. M. Turdibaev
MSC numbers : 05C25, 17A36, 17D92, 17D99
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1481—1494
$C^1$-stably shadowable conservative diffeomorphisms are Anosov
M\'{a}rio Bessa
MSC numbers : 37D20, 37C50
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1495—1499
Extensions of linearly McCoy rings
Jian Cui and Jianlong Chen
MSC numbers : Primary 16U80; Secondary 16S99
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1501—1511
Cyclic codes over some special rings
Cristina Flaut
MSC numbers : 94B15, 94B05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1513—1521
Idealizations of pseudo Buchsbaum modules over a pseudo Buchsbaum ring
Nguyen Thi Hong Loan and Nong Quoc Chinh
MSC numbers : 13E05, 13C14
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1523—1530
Coefficient bounds for certain subclasses of meromorphic and bi-univalent functions
Trailokya Panigrahi
MSC numbers : Primary 30C45; Secondary 30C80
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1531—1538
The invariance principle for random sums of a double random sequence
Zhenlong Gao and Liang Fang
MSC numbers : 60F05, 60F17
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1539—1554
Generalized discrete Halanay inequalities and the asymptotic behavior of nonlinear discrete systems
Liguang Xu
MSC numbers : 26D10, 26D20, 39A10, 39A70
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1555—1565
Curvature of multiply warped products with an affine connection
Yong Wang
MSC numbers : 53C21, 53C50
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1567—1586
Harnack inequality for a nonlinear parabolic equation under geometric flow
Liang Zhao
MSC numbers : 53C44
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1587—1598
Curves on the unit 3-sphere $S^3(1)$ in Euclidean 4-space $\mathbb{R}^4$
Chan Yong Kim, JeongHyeong Park, and Sinsuke Yorozu
MSC numbers : 53A04
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1599—1622
On periodic $P$-continued fraction having period length one
Amara Chandoul, Hela Ben Amar, and Mohamed Mkaouar
MSC numbers : 11A55, 11D45, 11D72, 11J61, 11J66
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1623—1630
The Aleksandrov problem and the Mazur-Ulam theorem on linear $n$-normed spaces
Ma Yumei
MSC numbers : 46B04, 46B20, 51K05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1631—1637
Minimax problems of uniformly same-order set-valued mappings
Yu Zhang and Shengjie Li
MSC numbers : 49J35, 49K35, 90C47
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1639—1650
Derivations with annihilator conditions in prime rings
Basudeb Dhara, Sukhendu Kar, and Sachhidananda Mondal
MSC numbers : 16W25, 16R50, 16N60
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1651—1657
Waiting time distribution in the M/M/m retrial queue
Jeongsim Kim and Jerim Kim
MSC numbers : Primary 60K25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1659—1671
Certain hypergeometric identities deducible by using the beta integral method
Junesang Choi, Arjun K. Rathie, and Hari M. Srivastava
MSC numbers : Primary 33C70, 33C06; Secondary 33C90, 33C05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1673—1681
On warped product spaces with a certain Ricci condition
Byung Hak Kim, Sang Deok Lee, Jin Hyuk Choi, and Young Ok Lee
MSC numbers : Primary 53C25, 53B21
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1683—1691
Multiplicity of solutions for biharmonic elliptic systems involving critical nonlinearity
Dengfeng L\"{u} and Jianhai Xiao
MSC numbers : 35J50, 35B33
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1693—1710
2-good rings and their extensions
Yao Wang and Yanli Ren
MSC numbers : 16S70, 16U99
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1711—1723
Evaluation subgroups of homogeneous spaces of compact Lie groups
Jin Ho Lee and Kee Young Lee
MSC numbers : 55Q52, 55Q70, 55Q10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1725—1736
A point collocation scheme for the stationary incompressible Navier-Stokes equations
Yongsik Kim
MSC numbers : Primary 65N35, 76M25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1737—1751
Cyclic subgroup separability of certain graph products of subgroup separable groups
Kok Bin Wong and Peng Choon Wong
MSC numbers : Primary 20E06, 20E26; Secondary 20F10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1753—1763

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd